# SDR AALA202504174279

- Difficulty date: April 11, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5240 · Service Doors
- Part: Screw
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN DOOR CUTOUT HINGE FITTING SCREW HEAD UPPER SURFACE BTW FR 56 T O FR 57 IN AFT  CARGO COMPARTMENT. MAINTENANCE REPLACED SCREW ON DOOR CUTOUT HINGE FITTING UPPER SURFACE BTW FR 56 TO FR 57 IN AFT CARGO COMPARTMENT IAW A319 SRM 51-42-11-801 AND DWG D52372350.
